Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 357, Number 3

All articles in this issue are freely accessible.

A quadratic approximation to the Sendov radius near the unit circle
Michael J. Miller.
Trans. Amer. Math. Soc. 357 (2005), 851-873
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2110424
On the degenerate Beltrami equation
V. Gutlyanskii, O. Martio, T. Sugawa and M. Vuorinen.
Trans. Amer. Math. Soc. 357 (2005), 875-900
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2110425
Geometry of Fermat adeles
Alexandru Buium.
Trans. Amer. Math. Soc. 357 (2005), 901-964
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2110426
Resultants and discriminants of Chebyshev and related polynomials
Karl Dilcher and Kenneth B. Stolarsky.
Trans. Amer. Math. Soc. 357 (2005), 965-981
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2110427
On the construction of certain 6-dimensional symplectic manifolds with Hamiltonian circle actions
Hui Li.
Trans. Amer. Math. Soc. 357 (2005), 983-998
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2110428
The number of certain integral polynomials and nonrecursive sets of integers, Part 1
Tamás Erdélyi and Harvey Friedman.
Trans. Amer. Math. Soc. 357 (2005), 999-1011
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
The number of certain integral polynomials and nonrecursive sets of integers, Part 2
Harvey M. Friedman.
Trans. Amer. Math. Soc. 357 (2005), 1013-1023
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2110430
Elliptic equations with BMO coefficients in Lipschitz domains
Sun-Sig Byun.
Trans. Amer. Math. Soc. 357 (2005), 1025-1046
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2110431
On the $p^{e}$-torsion of elliptic curves and elliptic surfaces in characteristic $p$
Andreas Schweizer.
Trans. Amer. Math. Soc. 357 (2005), 1047-1059
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2110432
Parametric Bäcklund transformations I: Phenomenology
Jeanne N. Clelland and Thomas A. Ivey.
Trans. Amer. Math. Soc. 357 (2005), 1061-1093
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2110433
Gröbner bases of associative algebras and the Hochschild cohomology
Yuji Kobayashi.
Trans. Amer. Math. Soc. 357 (2005), 1095-1124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2110434
Weakly compact approximation in Banach spaces
Edward Odell and Hans-Olav Tylli.
Trans. Amer. Math. Soc. 357 (2005), 1125-1159
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2110435
Long-time behavior for a nonlinear fourth-order parabolic equation
María J. Cáceres, J. A. Carrillo and G. Toscani.
Trans. Amer. Math. Soc. 357 (2005), 1161-1175
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2110436
Harmonic maps $\mathbf{M^{3} →S^{1}}$ and 2-cycles, realizing the Thurston norm
Gabriel Katz.
Trans. Amer. Math. Soc. 357 (2005), 1177-1224
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2110437
Stable and finite Morse index solutions on $\mathbf{R}^{n}$ or on bounded domains with small diffusion
E. N. Dancer.
Trans. Amer. Math. Soc. 357 (2005), 1225-1243
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2110438
Brownian motion in twisted domains
Dante DeBlassie and Robert Smits.
Trans. Amer. Math. Soc. 357 (2005), 1245-1274
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2110439